REAL

Items where Author is "Maksa, Gyula István"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Maksa, Gyula István and Páles, Zsolt (2015) Convexity with respect to families of means. AEQUATIONES MATHEMATICAE, 89 (1). pp. 161-167. ISSN 0001-9054

Maksa, Gyula István and Nizsalóczki, Enikő (2006) Quasi-sums in several variables. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 22 (2). pp. 193-207. ISSN 0866-0174

Maksa, Gyula István and Páles, Zsolt (2001) Hyperstability of a class of linear functional equations. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 17 (2). pp. 107-112. ISSN 0866-0174

This list was generated on Mon Mar 31 19:29:56 2025 CEST.